# SDR YENA2021121700855

- Difficulty date: December 11, 2021
- Submitted: December 17, 2021
- Operation: Air carrier
- Aircraft: N504JB
- Make and model: Airbus A320-232
- Aircraft serial: 1156
- Aircraft time: 79,041 hours, 29,625 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE,  CORROSION SHEAR TIE LOCATED AT FR33 BTW STR 40R AND 41R ; REMOVED AND REPLACED SHEAR TIE IAW A320 SRM 51-72-11 REF AEROMAN NR 2021-475444
